# SDR YENA2024041600570

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Cable
- Part number: UNKNOWN
- Condition: Damaged
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CABIN SYSTEMS - GPS ANTENNA CABLE P/N N31201-103, RETERMINATION- DEVIATION FROM APPROVED DATA - N592JB. (CONSIDERED A MAJOR REPAIR)
